# SDR SWAA990475

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Part number: D43387J
- Condition: Shorted
- Location: Bs 1080
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO AIRCRAFT YAWED IN FLIGHT.  YAW DAMPER INDICATION FULL SCALE LEFT.  AIRCRAFT SENT TO DALFORT AND REPAIRED INTERMITTENT SHORT AT CANNON PLUG LOCATED AT BS 1080.  OPS CHECKED SYSTEM PER SWA ACO 6960-22.
